Alert archive / Maine / Winter Storm Warnings in 2018

Winter Storm Warning 7, NWS Caribou, ME

February 8, 2018Aroostook County, Maine

NWS Caribou, ME issued this winter storm warning at Feb 8, 2018, 1:10 AM EST for Aroostook County, Maine. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 8, 2018, 1:10 AM EST (06:10 UTC)
Expired
Feb 8, 2018, 3:58 AM EST
In force
3 hr
Issued by
NWS Caribou, ME

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 8, 1:30 AM ESTSNOW 5.54 Ene New Sweden, ME
Feb 8, 2:00 AM ESTSNOW 5.5Allagash, ME
Feb 8, 2:00 AM ESTSNOW 8.2Orient, ME
Feb 8, 2:00 AM ESTSNOW 122 Wsw Houlton, ME
Feb 8, 2:30 AM ESTSNOW 8Van Buren, ME
Feb 8, 3:00 AM ESTSNOW 7Caribou - Wfo, ME
Feb 8, 3:00 AM ESTSNOW 10Blaine, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2018-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2018-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
591 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WWUS41 KCAR 080610
WSWCAR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Caribou ME
110 AM EST Thu Feb 8 2018

MEZ002-006-080900-
/O.EXP.KCAR.WS.W.0006.000000T0000Z-180208T0600Z/
/O.NEW.KCAR.WS.W.0007.180208T0610Z-180208T0900Z/
Northeast Aroostook-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Houlton, Hodgdon, Sherman, and Smyrna Mills
110 AM EST Thu Feb 8 2018

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...
...WINTER STORM WARNING HAS EXPIRED...

* WHAT...Snow occurring. Plan on slippery travel conditions, 
  including during the early morning commute. Additional snow 
  accumulations of up to one inch are expected.

* WHERE...Northeast Aroostook and Southeast Aroostook County.

* WHEN...Until 4 AM today.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for Maine can be obtained
by going to newengland511.org.

$$

MEZ003>005-010-011-015>017-031-032-080715-
/O.EXP.KCAR.WS.W.0006.000000T0000Z-180208T0600Z/
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Millinocket, East Millinocket, Patten, Medway, Greenville, 
Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer,
Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, 
Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, 
Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, 
and Topsfield
110 AM EST Thu Feb 8 2018

...WINTER STORM WARNING HAS EXPIRED...

Snow has ended and therefore the Winter Storm Warning has been
allowed to expire.

$$

MEZ001-080900-
/O.EXP.KCAR.WW.Y.0010.000000T0000Z-180208T0600Z/
/O.NEW.KCAR.WW.Y.0011.180208T0610Z-180208T0900Z/
Northwest Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, and Frenchville
110 AM EST Thu Feb 8 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the early morning commute. Additional snow 
  accumulations of up to one inch are expected.

* WHERE...Northwest Aroostook County.

* WHEN...Until 4 AM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for Maine can be obtained by going to
newengland511.org.

$$

MEZ029-030-080715-
/O.EXP.KCAR.WW.Y.0010.000000T0000Z-180208T0600Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
110 AM EST Thu Feb 8 2018

...WINTER WEATHER ADVISORY HAS EXPIRED...

The snow is winding down and therefore the Winter Storm Warning
has been allowed to expire.


$$

Hewitt
1 follow-up statement
555 
WWUS41 KCAR 080858
WSWCAR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Caribou ME
358 AM EST Thu Feb 8 2018


MEZ002-006-081000-
/O.CAN.KCAR.WS.W.0007.000000T0000Z-180208T0900Z/
Northeast Aroostook-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Houlton, Hodgdon, Sherman, and Smyrna Mills
358 AM EST Thu Feb 8 2018

...WINTER STORM WARNING IS CANCELLED...

Snow was coming to an end this morning. Therefore, the Winter
Storm Warning has been cancelled. Northwest winds of 10 to 20 mph
will lead to some blowing snow into the afternoon. 


$$

MEZ001-081000-
/O.CAN.KCAR.WW.Y.0011.000000T0000Z-180208T0900Z/
Northwest Aroostook-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, and Frenchville
358 AM EST Thu Feb 8 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow was coming to an end this morning. Therefore, the Winter
Weather Advisory has been cancelled. Northwest winds of 15 to 25
mph will lead to some blowing snow into the afternoon.

$$

Hewitt

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 11:21 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Feb 7, 11:21 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1121 PM EST Wed Feb 7 2018

.SYNOPSIS...
Fast moving low pressure will exit across the maritimes
overnight. High pressure will build in from the west Thursday
into Friday.
&&

.NEAR TERM /THROUGH THURSDAY/...
Update...
Fast moving low pressure tracking along the Downeast coast
will exit across the maritimes overnight. An area of snow,
heavy at times, will cross the region into the early morning
hours. Enough warm air has been drawn toward the coast to allow
the snow to transition to a wintry mix or rain along the
Downeast coast. Precipitation will end across most of the
forecast area overnight in the wake of the exiting low, though
snow showers could linger across northern areas. All Winter
Storm Warnings/Winter Weather Advisories remain in effect
through early morning. Generally expect storm total snow
accumulations of 7 to 11 inches in the warning areas. Slightly
less snow will occur across northwest Aroostook county. The
transition to a wintry mix or rain will also produce lesser snow
accumulations along the Downeast coast, where up to a tenth of
an inch of freezing rain is possible. Overnight low temperatures
will range through the single digits north, to the mid to upper
teens interior Downeast with around 20 to the lower 20s along
the Downeast coast. Have updated the forecast to adjust for
current conditions along with overnight temperatures, cloud
cover and precipitation chances.

Previous Discussion...
Intensifying low pressure will move across Southern New England
early this evening then continue moving on a northeasterly
track, along the Maine coast then across southeastern New
Brunswick late tonight. Snow is expected in all areas this
evening with the exception of coastal areas where the snow is
expected to change to mixed precipitation and rain this evening.
Could have a chance of snow showers early Thursday across
northern areas. Otherwise, partly/mostly sunny skies are
expected Thursday.
&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Ridge axis briefly builds in for Thu night with skies clearing in
Downeast and clds gradually increasing ovr nrn zones ahd of appchg
sfc low. Med range guidance indicates sfc low wl ride along sfc
bndry drg the ovrngt with swrly flow acrs entire area. Due to
increasing cld cvr and winds rmng mixed at higher elevations acrs
the north expect that mins wl only drop slightly blo zero Fri
morning. By 12z Fri sfc low wl hv weakened just to the north of CWA
thus potential for any squalls looks fairly low at this time with
only a weakening bndry to focus snow showers on.

Fri wl feature slightly blo normal temps with sw flow and increasing
clds ahd of next wv for the weekend. May see brief snow showers acrs
the north and west drg the aftn hrs with steadier snow holding off
acrs srn areas until closer to 00z.

Overrunning snow wl begin Sat evng as upr jet streaks cross the
area drg the ovrngt hrs. As of now it appears the highest
snowfall totals wl occur ovr Downeast areas as system mvs
quickly thru by Sat aftn. Snow totals at this time look to be on
the order of 2-4 inches Friday night into Sat acrs interior
Downeast.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Yet another wv wl head northeast at the beginning of the
extndd. By the time pcpn ends Sat aftn another round of pcpn wl
follow quickly on its heels. Question centers on how quickly sfc
low wl mv thru the Gulf of Maine and how far offshore it wl be.
12z guidance is clear as mud regarding potential track. GFS is
further south thus colder tho some mixing may occur Sun morning.
Details are very sketchy at this time. High pressure will build
into CWA on Mon night thru Tue.
&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
NEAR TERM: IFR/LIFR conditions are expected into the early
morning hours, improving to VFR/MVFR levels late. Occasional
MVFR conditions are possible across the north and mountains
early Thursday. Otherwise, VFR conditions are expected Thursday.
Precipitation through early morning will be in the form of snow
across much of the forecast area, though a transition to a
wintry mix or rain will occur near the Downeast coast.

SHORT TERM: VFR expected on Friday with potential for MVFR/IFR
across northern terminals Fri morning as snow showers will be
possible for a time. VFR then expected thru the day Friday
before dropping late Fri night, especially BGR and BHB as LIFR
snow may be possible at times into Sat morning. Lowered
restrictions continue thru the weekend as another system moves
in late Sat night.
&&

.MARINE...
NEAR TERM: A Small Craft Advisory remains in effect for the
coastal waters overnight into Thursday afternoon. However, a
few wind gusts could approach gale levels into the early morning
hours. Visibilities will be reduced in rain and snow into the
early morning hours. For sustained winds Thursday have used a
50/50 blend of the NAM and GFS. For Waves: Spectral observations
from 44027 indicate an equal blend of southeasterly long period
swell 2-3 feet/9-10 seconds and easterly wind wave. Later today
the east to easterly wind wave will become the primary wave
system and build to 11 feet/8-9 seconds off-shore by late
tonight. The fetch will be of short duration due to the rapid
movement of the low, so waves will slowly subside during the day
Thursday. Have use the NWPS local wave model to initialize the
wave grids.

SHORT TERM: SCA conditions continue into Fri morning with seas
aoa 5 feet and gradually diminishing after daybreak Fri. Winds
will gust aoa 25kts beginning late Fri night into early Sat
aftn.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 AM EST Thursday for MEZ002>006-
     010-011-015>017-031-032.
     Winter Weather Advisory until 1 AM EST Thursday for MEZ001-029-
     030.
MARINE...Small Craft Advisory until 1 PM EST Thursday for ANZ050>052.

&&

Near Term...Norcross/Mignone
Short Term...Farrar
Long Term...Farrar
Aviation...Norcross/Farrar
Marine...Norcross/Mignone/Farrar
Hazardous weather outlook, Feb 7, 2:41 AM EST, 22 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
241 AM EST Wed Feb 7 2018

MEZ002>006-010-011-015>017-031-032-080745-
Northeast Aroostook-Northern Somerset-Northern Piscataquis-
Northern Penobscot-Southeast Aroostook-Central Piscataquis-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Southern Piscataquis-Northern Washington-
241 AM EST Wed Feb 7 2018

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST THURSDAY...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Far Northern Maine...Interior DownEast Maine...North
Central Maine...Northern Maine and West Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-029-030-080745-
Northwest Aroostook-Coastal Hancock-Coastal Washington-
241 AM EST Wed Feb 7 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Far Northern Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-080745-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
241 AM EST Wed Feb 7 2018

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Feb 7, 9:00 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
900 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     SNOW             HOULTON                 46.13N  67.84W
02/07/2018  M5.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

            HEAVY SNOW CURRENTLY

0840 PM     SNOW             EASTPORT                44.91N  66.99W
02/07/2018  M4.6 INCH        WASHINGTON         ME   TRAINED SPOTTER

            SLEET AND SNOW MIX

0845 PM     SNOW             HAMPDEN                 44.74N  68.84W
02/07/2018  M8.0 INCH        PENOBSCOT          ME   SOCIAL MEDIA

0859 PM     SNOW             1 SW CHARLOTTE          45.01N  67.26W
02/07/2018  M4.0 INCH        WASHINGTON         ME   TRAINED SPOTTER

            HEAVY SNOW WITH SLEET

&&

EVENT NUMBER CAR1800354
EVENT NUMBER CAR1800355
EVENT NUMBER CAR1800356
EVENT NUMBER CAR1800357

FMK
Local storm report, Feb 7, 10:09 PM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     SNOW             BRIDGEWATER             46.43N  67.84W
02/07/2018  M3.0 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0820 PM     SNOW             WINTER HARBOR           44.40N  68.08W
02/07/2018  E4.0 INCH        HANCOCK            ME   SOCIAL MEDIA

            NOW FREEZING RAIN

0825 PM     SNOW             GOULDSBORO              44.48N  68.04W
02/07/2018  E4.0 INCH        HANCOCK            ME   SOCIAL MEDIA

            SWITCHED TO RAIN

0825 PM     SNOW             4 ESE HANCOCK           44.50N  68.18W
02/07/2018  M4.0 INCH        HANCOCK            ME   SOCIAL MEDIA

0825 PM     SNOW             ADDISON                 44.62N  67.74W
02/07/2018  E3.0 INCH        WASHINGTON         ME   SOCIAL MEDIA

            NOW RAINING

0825 PM     SNOW             LINCOLN                 45.36N  68.51W
02/07/2018  E6.0 INCH        PENOBSCOT          ME   SOCIAL MEDIA

0835 PM     SNOW             NEWBURGH                44.72N  69.00W
02/07/2018  E7.0 INCH        PENOBSCOT          ME   SOCIAL MEDIA

0840 PM     SNOW             4 SSE SOMESVILLE        44.31N  68.30W
02/07/2018  M6.0 INCH        ANZ052             ME   SOCIAL MEDIA

            34F AND RAIN

0845 PM     SNOW             PRINCETON               45.22N  67.57W
02/07/2018  M6.0 INCH        WASHINGTON         ME   SOCIAL MEDIA

0845 PM     SNOW             3 WSW ORLAND            44.55N  68.79W
02/07/2018  E6.0 INCH        HANCOCK            ME   SOCIAL MEDIA

0850 PM     SNOW             HOULTON                 46.13N  67.84W
02/07/2018  E6.5 INCH        AROOSTOOK          ME   SOCIAL MEDIA

0900 PM     SNOW             LEVANT                  44.87N  68.94W
02/07/2018  E7.0 INCH        PENOBSCOT          ME   SOCIAL MEDIA

0900 PM     SNOW             EAST MILLINOCKET        45.63N  68.58W
02/07/2018  E6.5 INCH        PENOBSCOT          ME   SOCIAL MEDIA

0907 PM     SNOW             7 SSE SPRINGFIELD       45.31N  68.07W
02/07/2018  E4.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0910 PM     SNOW             EDMUNDS                 44.87N  67.16W
02/07/2018  E6.5 INCH        WASHINGTON         ME   SOCIAL MEDIA

            NOW FREEZING RAIN

0915 PM     SNOW             3 W BANGOR              44.79N  68.84W
02/07/2018  M7.0 INCH        PENOBSCOT          ME   PUBLIC

            WABI-TV STUDIO

0920 PM     SNOW             BANGOR                  44.80N  68.78W
02/07/2018  E7.0 INCH        PENOBSCOT          ME   SOCIAL MEDIA

            MAY BE MIXING SLEET

0920 PM     SNOW             PERHAM                  46.84N  68.20W
02/07/2018  E4.0 INCH        AROOSTOOK          ME   SOCIAL MEDIA

            MIX STARTED ABOUT 6PM

0945 PM     SNOW             4 ESE GLENBURN          44.88N  68.77W
02/07/2018  M6.5 INCH        PENOBSCOT          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800358
EVENT NUMBER CAR1800359
EVENT NUMBER CAR1800360
EVENT NUMBER CAR1800361
EVENT NUMBER CAR1800362
EVENT NUMBER CAR1800363
EVENT NUMBER CAR1800364
EVENT NUMBER CAR1800365
EVENT NUMBER CAR1800366
EVENT NUMBER CAR1800367
EVENT NUMBER CAR1800368
EVENT NUMBER CAR1800369
EVENT NUMBER CAR1800370
EVENT NUMBER CAR1800371
EVENT NUMBER CAR1800372
EVENT NUMBER CAR1800373
EVENT NUMBER CAR1800374
EVENT NUMBER CAR1800375
EVENT NUMBER CAR1800376

FMK
Local storm report, Feb 7, 10:19 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1019 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     SNOW             CARIBOU - WFO           46.87N  68.01W
02/07/2018  M4.4 INCH        AROOSTOOK          ME   CO-OP OBSERVER

&&

EVENT NUMBER CAR1800377

FMK
Local storm report, Feb 7, 10:52 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1052 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     SNOW             2 SW CARY               45.97N  67.89W
02/07/2018  M8.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800378

FMK
Local storm report, Feb 7, 11:05 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1105 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     SNOW             1 SW NORTH AMITY        45.93N  67.85W
02/07/2018  M8.2 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800379

FMK
Local storm report, Feb 7, 11:55 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1155 PM EST WED FEB 07 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     SNOW             PRESQUE ISLE            46.68N  68.02W
02/07/2018  M5.8 INCH        AROOSTOOK          ME   PUBLIC

&&

EVENT NUMBER CAR1800380

MW

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 1:10 AM ESTWinter Weather AdvisoryCARAroostook3 hr

Nearby

Winter Storm Warnings in Maine, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.